# SDR ASAA2013120596744

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 65C2730892
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT SIDEWALL PANEL SUPPORT ANGLE ATTACHED TO FRAME AT BS 727D IS BENT & CORRODED ON UPPER AND LOWER SURFACES, AND GOUGED AROUND FASTENER HOLES ENTIRE LENGTH.  BLENDED AREA FOUND TO BE OF LIMITS IAW SRM 53-00-07-1A-1. R & R SUPPORT IAW SRM 51-40-02-0G-0.
